Divergence Preserving Interpolation on Anisotropic Quadrilateral Meshes.

Braack, Malte, Lube, Gert and Röhe, Lars (2012) Divergence Preserving Interpolation on Anisotropic Quadrilateral Meshes. Computational Methods in Applied Mathematics, 12 (2). 123–138. DOI 10.2478/cmam-2012-0016.

Full text not available from this repository.

Supplementary data:

Abstract

For the solution of incompressible fluid models with inf-sup stable finite element pairs for velocity and pressure, interpolation operators are desirable which preserve the property of discrete zero divergence and enjoy the same local approximation properties as standard interpolation operators. In this work, we show how an anisotropic interpolation operator can be modified preserving the discrete divergence and maintaining certain anisotropic interpolation properties. Beside the construction of such an operator for special anisotropic meshes, we discuss the applicability of anisotropic grid resolution of boundary layers for incompressible low-turbulent flow problems.

Document Type: Article
Keywords: anisotropic interpolation; incompressible flow; divergence preserving interpolation; inf-sup stable finite elements
Research affiliation: OceanRep > The Future Ocean - Cluster of Excellence > FO-R11
OceanRep > The Future Ocean - Cluster of Excellence
Kiel University
Refereed: Yes
Open Access Journal?: No
DOI etc.: 10.2478/cmam-2012-0016
ISSN: 1609-4840
Projects: Future Ocean
Date Deposited: 14 May 2014 10:19
Last Modified: 05 Aug 2019 09:39
URI: http://oceanrep.geomar.de/id/eprint/23867

Actions (login required)

View Item View Item